Forum

DMD titration

Hi, I’m hopefully going on rebif soon but working it round my holidays. Going to start hopefully 20thmay but this works out that I’ll be going up to full titration of 44 the Monday before we go on our next holiday on the Saturday. Is this a bad idea? I don’t want side effects on holiday etc you see, side effects that might spoil it that is? Should I delay it further by two weeks so I’m increasing to full titration on my return from holiday? Advice welcome x x x

My advice would be to start the lower dose and when you see your ms nurse when you do your first injection - tell her you would like to delay putting up the dose to 44 until after your holiday.

You have no idea until you start what your side effects will be like - if you get any at all.

Good luck with the rebif.

Teresa.x

Your ms nurse should have advised you that side effects can last on average between four to six months! Hopefully you will be one of the lucky ones but I am now four months into rebif and am still getting side effects. Unfortunately you can’t know how it will effect you until you try it. Good luck. Mish x

I’d delay it if I were you. You may be lucky and not get bad side effects, but why risk it spoiling your holiday?

Karen x

She said I can’t delay when I go up to the larger dose. Unsure why. Karen do you mean delay it until after both holidays? Just worried I might relapse before then given the last two I only had a two month gap? X

Apparently I can’t delay as it comes a pre titration pack so basically already set out as gradual increase at the two week for each one. I really don’t know what to so now, I don’t want to spoil my holidays but a relapse would also spoil it?! Why are things never simple? X

Hi Lisalou,

When I was on rebif I didn’t get side effects until about 6 weeks after starting. The initial titration doses were fine and I think I was fine initially on 44 but once the rebif was really in my system the side effects started so you may be fine starting before your hols. As long as you have paracetemol and/or ibuprofen with you and take at same time as injecting you will be ok. You never know you might not even get side effects anyway.

Hi lisalou I would just go for it…you might not get any major symptoms…I haven’t. Or nothing that can’t be rectified with painkillers. For me, I would rather have the side effects than another relapse !! Good luck…and enjoy your holiday. Xx

Thanks guys. I think I will take your advice. My second holiday will be six weeks after starting. But I have to start at some point and even after the holiday I’ve things planned and most importantly my little boys 4th birthday (scary) and my husband and I are going away for a romantic weekend to celebrate ten years of marriage :slight_smile: and boy have we been sent our challenges, at least I know he’s a keeper! X